# SDR QR9R2025082000001

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9693
- Aircraft time: 4,977 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Switch
- Part number: MS21346321
- Condition: Intermittent
- Location: Eng Overspeed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#2 ENGINE OVERSPEED FAIL INTERMITTENT DURING SHUTDOWN. SIX REPEATED OVERSPEED FAILURES PRECEDED THIS FAULT ON DIFFERENT DATES. MAINTENANCE REMOVED AND REPLACED #2 OVERSPEED BOX TOGGLE SWITCH IAW AMM 80-20-00, 4-4. TEST FLIGHT SUCCESSFULLY COMPLETED.
